# SDR USAA980400

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1016
- Part time: 42,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING THROUGH-FLIGHT VISUAL INSPECTION, FOUND A .50 INCH CRACK BS 1016 WEB AT STR 15L.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PART PER SRM 53-10-4 FIG 3.  (X)
